# SDR CA030928002

- Difficulty date: September 14, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Cessna A185F
- Aircraft time: 3,360 hours
- Engine: Cont IO550D
- Propeller: Mcauly D3A34C401
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pulley Bracket
- Part number: 0512128
- Condition: Detached
- Location: Te Flaps
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O, I
- Precautionary procedure: O

## Discrepancy

(CAN) ON FINAL APPROACH TO LAND THE AIRCRAFT WAS BUFFETED BY A GUST OF WIND AT WHICH TIME THE LT FLAP PARTIALLY RETRACTED. THE AIRCRAFT MADE AN UNEVENTFULL LANDING AND DURING INVESTIGATION BY MAINTENANCE THE LT FLAP PULLEY BRACKET WAS FOUND DETACHED FROM THE AIRFRAME. IT WAS REPLACED AND THE SYSTEM WAS TESTED AND FOUND OPERATING NORMALLY.
